# SDR EE4Y1004059

- Difficulty date: April 13, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- Aircraft time: 53,952 hours, 66,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Part time: 53,952 hours, 66,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION CARGO CABIN AT STA Y 256, BETWEEN LONG 4R AND 5R COOPESA FOUND FRAME I/B FLANGE AND WEB WITH SEVERAL HOLES.
